Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AlPacino1

My Story - PLS HELP

ive been suffering with acne for about 3 years now but only in the last two years have it played such a big part in my life. i first went to the docs in october 2001 and he gave me tetra something which i was on for 6 months then he puts me on erythromycin for 3 months. They didnt work so i was put on retin a lotion while i waited for a derm appointment. The retin a worked ok and cleared out alot of stuff from my skin. Then the derm put me on differin gel 0.1 a bha cleanser and dalacin t antibiotic solution. After using that combination for way too long i ditched the dalacin and just used the diff and cleanser and added olive oil to my regimen for blackheads (this really helped i think). But my skin would be so unbareably dry however i knew differin was helping because i didnt get any whiteheads but got clogged pores and blackheads. So i thought maybe thats cos my skin was so dry and that it was producing more oil so then i tried dans regimen which was a disaster. Oxy on the spot is soooo greasy. After that i did nothing i used my cleanser and just spot treated with BP and although my skin appeared better lookin my pores started to clog etc and was breaking out on the chin where i never used to get outbreaks. That was about 2 weeks ago so now i am back on differin which is getting crap out my pores again that has accumilated while i was on BP and doing nothing and will continue with it until i find somethin else to use? Do any of you guys have any suggestions? SHould i go and get retin A in a gel form seeing as the lotion was about the best thing ive used?

What i have used so far - quinoderm, tetracycline, erythrmocin, clearisil pads, clearasil complete, oxy face wash, oxy on the spot, retin a lotion, acnisal, differin, dalacin t.

Type of acne - main problem is blackheads and clogged pores, occasional whitehead plus im a compulsive picker which makes things a million times worse.

Any help will be much appreciated.

Share this post


Link to post
Share on other sites

do you think all these harsh topicals are drying out your skin and stimulating more sebum producion not less???

advice from little old me:

- stop touching your face!!!!!!!!!!!! you'll be amazed how this helps

- if not already start using a decent moisturiser - if you go back to differen or retin a it should contain a sunscreen

- go without your current topicals for a week and see if your skin condition improves or worsens.

Share this post


Link to post
Share on other sites

Oh, differin really works does it?

I have a nice fat tube of it sitting on the shelf in my bathroom ,but i am currently using dans regime (with mixed results) maybe i'll try the differin for a while.

I've only been on dans regime for a week though. :-k

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×